A strong correlation inequality for contact processes and oriented percolation
Vladimir Belitsky,
Pablo A. Ferrari,
Norio Konno and
Thomas M. Liggett
Stochastic Processes and their Applications, 1997, vol. 67, issue 2, 213-225
Abstract:
Let v(A) be the extinction probability for a contact process on a countable set S with initial state A [subset of] S. We prove that for any sets A, B [subset of] S, [nu](A[intersection]B)[nu](A[union or logical sum]B)[greater-or-equal, slanted][nu](A)[nu](B). We also prove an analogous statement for oriented percolation.
Keywords: FKG; inequality; Correlation; inequality; Contact; process; Oriented; percolation (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00009-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:67:y:1997:i:2:p:213-225
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().